# SDR SWIA201642047

- Difficulty date: March 16, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N607SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10251
- Aircraft time: 25,513 hours, 18,608 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP VANE PANEL 584ET HAS A CHAFE.  R & R PANEL 584ET IAW SRM.
